# SDR ASAA2024022648558

- Difficulty date: February 26, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N293AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64302
- Aircraft time: 18,791 hours, 5,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A130020
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H FRAME SPLICE AT STA 727L HAS CORROSION DOT: L215. GROUNDED - YES. EVALUATED FRAME SPLICE AT RH STA 727L AFT PIT. CORROSION NOT ALLOWED IN THIS AREA (INNER CHORD AREA) REPAIRED SPLICE 146A1300-20 AT STA 727L RH SIDE IAW BAC DWG 146A1300-20 REV. A, 146A1300 REV:-, 146A1251 REV:-, B737-900ER SRM 51-40-02, 51-40-05. LIMITS FOUND IAW B737-900ER SRM 53-00-07-1A-1DOT REMOVED.
